# SDR AALA20110812TUL04

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 60,727 hours, 25,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN HAS CORROSION IN SUB FLOOR WEBBING BETWEEN STATIONS 160 TO 200 AND BETWEEN 6 INCHES LEFT AND RIGHT OF CENTER LINE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
